# SDR ASAA0310085

- Difficulty date: March 5, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6573746
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND SEAT TRACK AT BS 867-947, RIGHT BUTTOCK LINE 45 CORRODED.  REMOVED AND REPLACED DAMAGED SEAT TRACK PER SRM.  (M)
